# SDR DL76L002226

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 14,590 hours, 2,303 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL WAS NOTED THROUGHOUT THE CABIN AND COCKPIT AT 0420Z FOR ABOUT 1 MIN AND SMELL DISSIPATED.  AT THE SAME F/A PLUGGED IN THE ENTERTAINMENT WIRE AT 21F, 1.5 HR LATER THE SMELL REOCCURRED MOMENTARILY.  ON FINAL APP         SMELL RETURNED VERY STRONG.  02 FOUND LT RECIRCULATION FAN INOP AND CIRCIUT BREAKER POPPED.  FAN SEIZED UP.  FWD TO MCO AND PLACARD PER MEL 21-25-01A.  C/B PULLED AND COLLARED.
